Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48982
Title: Control of discrete-time HMM partially observed under fractional Gaussian noises
Authors: Elliott, Robert
Siu, Tak Kuen
Keywords: Discrete-time control;Hidden Markov models
Issue Date: 2011
Publisher: Elsevier
Citation: Robert J. Elliott, Tak Kuen Siu, Control of discrete-time HMM partially observed under fractional Gaussian noises, Systems & Control Letters, Volume 60, Issue 5, May 2011
Abstract: A discrete-time control problem of a finite-state hidden Markov chain partially observed in a fractional Gaussian process is discussed using filtering. The control problem is then recast as a separated problem with information variables given by the unnormalized conditional probabilities of the whole path of the hidden Markov chain. A dynamic programming result and a minimum principle are obtained.
Description: Article deposited according to publisher policy posted on SHERPA/ROMEO, June 13, 2012
URI: http://hdl.handle.net/1880/48982
ISSN: 0167-6911
Appears in Collections:Elliott, Robert

Files in This Item:
File Description SizeFormat 
Elliott_Control_Discrete_2011_postprint_file.pdf160.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.